# SDR UPS07151350

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PS1 PBE NO LONGER VACUUM SEALED.  REPLACED PBE WITH SERVICEABLE UNIT.
